Items where Author is "Bojičić, Radica"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bojičić, Radica and Petković, Marko D. and Barry, Paul (2013) The Hankel transform of aerated sequences. Integral Transforms and Special Functions, 24 (9). pp. 685-699. ISSN 1065-2469

Bojičić, Radica and Petković, Marko D. and Barry, Paul (2012) The Hankel transform of a sequence obtained by series reversion. Integral Transforms and Special Functions, 23 (11). pp. 803-816. ISSN 1065-2469

This list was generated on Wed Apr 24 09:16:11 2024 UTC.